Journal of Graph Theory

Cover image for Journal of Graph Theory

January 2007

Volume 54, Issue 1

Pages 1–89

    1. Finding a monochromatic subgraph or a rainbow path (pages 1–12)

      András Gyárfás, Jenő Lehel and Richard H. Schelp

      Version of Record online: 4 MAY 2006 | DOI: 10.1002/jgt.20179

    2. Density of universal classes of series-parallel graphs (pages 13–23)

      Jaroslav Nešetřil and Yared Nigussie

      Version of Record online: 7 JUN 2006 | DOI: 10.1002/jgt.20182

    3. Retracts of box products with odd-angulated factors (pages 24–40)

      Zhongyuan Che and Karen L. Collins

      Version of Record online: 1 AUG 2006 | DOI: 10.1002/jgt.20191

    4. Coloring quasi-line graphs (pages 41–50)

      Maria Chudnovsky and Alexandra Ovetsky

      Version of Record online: 1 AUG 2006 | DOI: 10.1002/jgt.20192

    5. A new upper bound on the cyclic chromatic number (pages 58–72)

      O. V. Borodin, H. J. Broersma, A. Glebov and J. van den Heuvel

      Version of Record online: 2 AUG 2006 | DOI: 10.1002/jgt.20193

    6. Independent sets in tensor graph powers (pages 73–87)

      Noga Alon and Eyal Lubetzky

      Version of Record online: 2 AUG 2006 | DOI: 10.1002/jgt.20194

    7. Erratum to: “Star factorizations of graph products” (pages 88–89)

      Darryn E. Bryant, Saad I. El-Zanati and Charles Vanden Eynden

      Version of Record online: 19 SEP 2006 | DOI: 10.1002/jgt.20213

SEARCH

SEARCH BY CITATION